# SDR SIMA1203

- Difficulty date: April 29, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S535721032051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - STRINGER 16R FRAME 33 BRACKET CORRODED BEYOND LIMITS.  REMOVED AND REPLACED BRACKET IAW SRM 51-25-02.  (M)
